# SDR R61A201711190858

- Difficulty date: November 19, 2017
- Submitted: November 19, 2017
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000039
- Aircraft time: 31,574 hours, 20,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17019246401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX CK - CORROSION ON CORROSION STRUCTURAL FWD FUSELAGE COCKPIT 53-10 CROSSBEAM FRAME 11.  REPAIRED FWD FUSELAGE COCKPIT 53-10 CROSS BEAM FRAME 11 WITH L ANGLE REPAIR AND COMPLIED WITH ETD2017-170-094682 REV A.
